Aa
A
A
Close
Avatar universal
medicines for hands and legs shivering?
What are aliphatic medicines for hands and legs shivering?

Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Shivering/ tremors of the hands and legs could occur due to a few causes such as stress, low blood sugar, low blood pressure, essential tremors, association of a few neurological conditions, hormonal/ endocrine issues, metabolic causes etc. Management of the symptoms is largely dependent on the underlying cause, I would suggest considering an initial evaluation by a primary care physician and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
5265383 tn?1483811956
Blank
ON
1756321 tn?1499064984
Blank
Queensland, Australia
1780921 tn?1499305393
Blank
Queen Creek, AZ
Avatar universal
Blank
Trinity , TX